# SDR REXA2013011000129

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 25,319 hours, 22,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY FLOOD LIGHT INOPERABLE.  REMOVED AND REPLACED FORWARD EMERGENCY FLOOD LIGHT LAMP IAW AMM 33-50-01.  OPS CHECK GOOD.
